# SDR AALA2009042600833

- Difficulty date: April 26, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 52,711 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD FIRST CLASS EMERGENCY PATH LIGHTS ARE DIM.  REPLACED BATTERY PACK FOR FORWARD FIRST CLASS EMERGENCY PATH LIGHTS.
